I was suggested Vesicare for overactive bladder...?
Does it help? Is is addictive? Any experienced users out there? Thank you all
Asked by Else Fitzmier 4 months ago.
Vesicare is one of the newest overactive bladder medication. I've heard great responses from patient who have tried them. I have had patients stop taking it because of the cost. It tends to be high even with health insurance. When you talked with your doctor, did you talk about what you expect from Vesicare? Vesicare works by controlling the bladder muscle. It helps reduce bladder urges and leakage but of course it doesn't completely eliminate them. Whether it helps you or not is really based on what you expect from the medication? Do you expect never to have bad urges or leakage? Or do you wish to minimize your leakage? Most of the time, patient's expectations from taking the medication is higher than what the medication actually performs. Everyone wishes there is something out there that will completely eliminate overactive bladder problems but so far all the medication that is out only helps reduce the problem not eliminate them It is not a addictive medicine. It is a regular class 6 medication. Medications in classes 2 to 5 are the ones that people can get addicted to Answered by Tonia Baruch 4 months ago.
Yes, it's normal. With your condition, you shouldn't be embarrassed about it, especially since your wife is understanding about it. Answered by Britteny Lapinsky 4 months ago.
Yes it does help..... Answered by Tom Wahdan 4 months ago.
Vesicare help with medicine?
My doctor prescribed Vesicare 10 mg for my urine leakage but it doesn't help i still leak all it does is make it where I don't feel like going pee as often but I still leak :( what else should he prescribe?
Asked by Andera Evers 4 months ago.
Vesicare helps with the kind of bladder problems that cause you to feel like you need to pee all the time (urgency). It sounds like that part is getting better for you, but there could be other issues that cause leakage. Do you notice the leakage more when you sneeze, cough, or laugh? That's called stress incontinence. Have you tried doing daily Kegels (flexing your pelvic muscles, like you are trying to stop the flow of urine)? These help a lot with leakage. There are other medications that treat stress incontinence specifically, like Cymbalta (an antidepressant, but it works very well for this). Talk to your doc about this, and see if maybe he thinks you have stress incontinence as well. Answered by Clara Kohs 4 months ago.
Are you on Vesicare?
Kegel exercises can help with that.
Asked by Teresa Bumatay 4 months ago.
I've never taken Vesicare but I have heard some good things about it (and not just because of what is said in the commercials on tv). As for kegel exercises yes it can help with some forms of urinary incontinence. Answered by Sarita Smail 4 months ago.
Question about medication - Vesicare?
I went to the GP last week for a kidney infection (not my usual GP, as he was away for Christmas). One of the medications I was prescribed was Vesicare.I read on the package insert (after I finished the pack of 6) that you should not take it if you have trouble emptying your bladder - that's me, and the...
Asked by Tera Waychoff 4 months ago.
I went to the GP last week for a kidney infection (not my usual GP, as he was away for Christmas). One of the medications I was prescribed was Vesicare. I read on the package insert (after I finished the pack of 6) that you should not take it if you have trouble emptying your bladder - that's me, and the reason why I constantly get UTIs - prolapsed bladder which doesn't empty. I've had terrible blurry/ double vision for the past 2 days, this is apparently a common side effect. Has anyone else taken Vesicare and can you tell me how long it will take for me to be able to see properly again? I'm struggling to work and can't drive! Answered by Noella Naguin 4 months ago.
Well the side effects usually last as long as you are on the Vesicare and should stop as soon as you stop taking it. Answered by Charise Reynero 4 months ago.
Side Effects of VESIcare - for the Consumer VESIcare All medicinal drugs might intent part results, however many humans haven't any, or minor, part results. Check along with your health care provider if any of those so much COMMON part results persist or emerge as bothersome whilst utilising VESIcare: Blurred imaginative and prescient; constipation; cough; dizziness; dry eyes; dry mouth; indigestion or belly disappointed; tiredness. Seek scientific concentration instantly if any of those SEVERE part results arise whilst utilising VESIcare: Severe allergy symptoms (rash; hives; itching; hindrance respiring; tightness within the chest; swelling of the mouth, face, lips, or tongue; extraordinary hoarseness); again soreness; bloody or cloudy urine; constipation lasting three or extra days; quick, gradual, or abnormal heartbeat; fever or chills; temper or intellectual alterations (eg, confusion, despair, hallucinations); soreness beneath the ribs; soreness whilst urinating; extreme belly soreness; extraordinary or extreme headache; urinary retention (not able to drain the bladder). This isn't a entire record of all part results that can arise. If you've questions approximately part results, touch your health practitioner. Call your health care provider for scientific recommendation approximately part results. To document part results to the proper company, please learn the Guide to Reporting Problems to FDA. Top Answered by Eusebia Pai 4 months ago.